# SDR DXTA2013090305491

- Difficulty date: September 2, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 5,663 hours, 3,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 31A4351
- Part serial: 05220637
- Condition: Failed
- Part time: 5,663 hours, 3,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING APU,  NOTICED ODOR LIKE DIRTY SOCK.  AFTER TAKEOFF, NOTICED ODOR LIKE BURNING OIL. NO SMOKE SEEN.  REMOVED AND CLEANED OZONE CONVERTERS REMOVED AND CLEANED HEAT EXCHANGER.  RE-INSTALLED HEAT EXCHANGER, PER NETJETS REPLACED R/H OZONE CONVERTER.  CLEANED DUCTING GOING TO THE COALESCER.  RE-ASSEMBLED RAN ENG'S APU, NO SMELL NOTED.  ALL LEAK CHECKS GOOD.  DONE IAW CE680 MM CHP 21-21-03.
